MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S2 SENSOR SHIP KIT/3.0 CABLE 9'; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S2 SENSOR SHIP KIT/3.0 CABLE 9'; UNIT, X-RAY, INTRAORAL
Catalog Number 100008625
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick33 s2 sensor ship kit/3.0 cable 9', they allege experiencing connectivity issues when an x-ray image was taken or an additional image was required.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- problem description 02/12/2026, 15:10:29, (b)(4).S33 sensor connection issue - intermittent connection failure in one op.Initial log: 02/12/2026 2:07:02 pm (dentsply sirona charlotte time).Warranty: dealer on-site: billable: billing accepted: billing approved by: 90 day expiration date: 05/13/2026.Remote access: sidexis version: 4.4.1.Server location: \\server.Pdata remote location: \\server\pdata.Rcu location (if applicable): practice management: maxiplanner v3.21.30.Workstation(s): room-2.Scout check: firmware: plug-in version: ioss 3.2.Exposure count: unit ip address: sensor s33 sn (b)(6).Staff reported no patient injury: sometimes requires additional retakes (only in room-2).Troubleshooting description: remoted to room-2.Verified usb connected there: updated usb interface via ioss config utility.Remoted to room-4: this is where problem occurs.Usb interface is recognized in device manager: not recognized in ioss config utility disabled core isolation and local security authority protection: restarted pc.Launched ioss, throws error.There was a problem with a previous exposure.You must resolve this problem and recover any unsaved data before starting a new exposure.Clicked "recover data" button; image for patient; did not recover image but sensor now recognized.Attached screenshot of recovery dialogue.Image recovered was bad quality.Using planmeca wall unit for xray generator.Solution description 02/12/2026 15:10:29 (b)(4).Solution description: disabled core isolation - restarted pc.Cleared image rescue, cleared sensor.Sensor now connecting and test captures = pass.Functional (yes/no): yes.

Brand Name
SCHICK33 S2 SENSOR SHIP KIT/3.0 CABLE 9'
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24431590
Report Number2424472-2026-00581
Device Sequence Number13325435
Product Code EAP
UDI-Device IdentifierD0031000086250
UDI-PublicD0031000086250
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100008625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown